Operator-Valued Ultradistributions in the Spectral Theory.
Mathematische Annalen, Tome 223 (1976), pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__223_162872,
author = {Ioana Cioranescu},
title = {Operator-Valued {Ultradistributions} in the {Spectral} {Theory.}},
journal = {Mathematische Annalen},
pages = {1--12},
year = {1976},
volume = {223},
zbl = {0332.47016},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__223_162872/}
}
Ioana Cioranescu. Operator-Valued Ultradistributions in the Spectral Theory.. Mathematische Annalen, Tome 223 (1976), pp. 1-12. http://geodesic.mathdoc.fr/item/MAN_1976__223_162872/